# SDR DXTA2023091194950

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N246QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6170
- Aircraft time: 1,887 hours, 976 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: 601R751461
- Part serial: 2081T
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER SELECTING GEAR UP, NLG REMAINED DOWN & LOCKED POSITION WITH GREEN MLG DOWN INDICATION. THE MLG RETRACTED NORMALLY.  RECEIVED 2 EICAS MESSAGES ALONG WITH AURAL INDICATIONS FOR GEAR DISAGREE AS WLL AS NOSE DOOR OPEN. PLACED GEAR HANDLE BACK IN THE DOWN POSITION AND BOTH MAIN GEAR CAME DOWN AND LOCKED WITH A NORMAL THREE GREEN DOWN AND LOCKED INDICATION. BOTH EICAS MESSAGES EXTINGUISHED. RETURNED TO LAND UNEVENTFULLY.  REMOVED NLG VALVE. INSTALLED NEW NLG VALVE, LEAK & OPS CHECK GOOD AT THIS TIME. WORK PERFORMED IAW AMM TASK 29-10-00-870-802,32-22-00-010-801-,32-22-00-710-801 AND 32-22-13-000-801.
